MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the first date of the month ((b)(6) 2020) of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 38 synergy drug-eluting stent was selected for use.However, during guide catheter insertion, the stent was damaged.There were no known patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.B3 - date of event: used the first date of the month (01jun2020) of the aware date as no event date was provided.Device evaluated by mfr.: synergy ii us mr 4.00 x 38mm stent delivery system catheter was returned for analysis.A visual examination of the stent found the stent damaged with stent strut rows from the proximal to mid stent region lifted and bunched distally in the middle region of the stent.The undamaged stent outer diameter was measured within maximum crimped stent profile measurement.The balloon body was exposed in the proximal to middle balloon region with crimp markings visible on the balloon body.The balloon cones were reviewed no issues were noted.The balloon wings were tightly wrapped and folded and were not subjected to positive pressure.A visual examination of the bumper tip found no issues.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10190063
Report Number2134265-2020-08475
Device Sequence Number3017030
Product Code NIQ
UDI-Device Identifier08714729840435
UDI-Public08714729840435
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0024073085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1